# SDR ABXA010105

- Difficulty date: March 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 56,762 hours, 56,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SB095301662992
- Condition: Cracked
- Location: Fuselage
- Part time: 56,762 hours, 56,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT HOIZONTAL STIFFENER WERE CRACKED ADJACENT TO LONGERON 14 AND 15L.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-9 SRM 51-30-5.
